THE JOHNS HOPKINS MEDICAL INSTITUTIONS
Pancreas Cancer Web


KIRIL1986


My father 52 has diagnosed pancreatic cancer metastases on the liver.we don't know what to do because he has high level of alfa amilaze but now is normal the problems that we have now are the hig level of bilirubin yellow skin and throwing. he lost a lot of weight.we went to oncologist and they said that he can't receive chemotherapy i don't know why.please help me and give me some advise


Posted 05/18/2010 09:11 am by kiril1986
E-mail Address: kiril_stojanovski@yahoo.com

Return to Main Message List
Responses

No replies on file.


*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER


Pancreas Home | Surgical | Medical | Basic Sci | Docs | Registry | FAQ | Appts | Chat

Feedback | Pathology Home | Oncology Center Home
Copyright © 2020 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am